# SDR SIMA200902002

- Difficulty date: January 10, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 03050H6808
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4475 CREW REPORTED CLIMBING THROUGH 15,000 FT, THE FO`S WINDSHIELD SHATTERED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FO’S WINDSHIELD IAW EMB AMM 56-10-01.  AIRCRAFT RETURNED TO SERVICE.
